MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD TIGERPAW SYSTEM III 7C 35MM; STAPLE, IMPLANTABLE

DATASCOPE CORP. - FAIRFIELD TIGERPAW SYSTEM III 7C 35MM; STAPLE, IMPLANTABLE
Model Number 35MM
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Brand name: (b)(6) pro left atrial appendage closure device 35mm the device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided, we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that during the deployment of the tigerpaw pro (tpp) clip, the physician heard the handle/ trigger make a "grinding" noise.Following visual confirmation, it was determined that no bleeding / tear has occurred and all tpp connector barbs were correctly connected.The physician continued and completed the off-pump coronary artery bypass (opcab) procedure with no complications.There was no patient harm or adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product has been returned to the manufacturer, but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
The product was returned with traces of blood on the handle, jaws and with signs of usage.The locking bar was in a disengaged position, and the jaw pins were retracted.No fastener was returned.There was no physical damage noted.The jaw rotation, rotational mechanism, resetting, reloading & deployment tests were performed.No mechanical issues or unusual noises were encountered or heard.Furthermore, the laboratory fastener was delivered onto the artificial ostium without difficulty.The evaluation did not confirm the reported noise.However, a clicking sound is expected as the handle lever is squeezed and closed.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Event or Problem Description

Brand Name
TIGERPAW SYSTEM III 7C 35MM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ 07004
MDR Report Key11351954
Report Number2248146-2021-00103
Device Sequence Number14298730
Product Code GDW
UDI-Device Identifier10607567510996
UDI-Public10607567510996
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K190884
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number35MM
Device Catalogue Number750001099
Device Lot Number92310976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/04/2021
06/15/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date03/24/2021
06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OFF-PUMP CORONARY ARTERY BYPASS (OPCAB).
Patient Age49 YR